# SDR ASAA2012122193512

- Difficulty date: December 21, 2012
- Submitted: December 24, 2012
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 22,865 hours, 7,195 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Keyboard
- Part number: 17694402
- Condition: Inoperative
- Location: Flight Deck
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAINS CDU LIGHT RHEOSTAT DIMMER SWITCH IS NOT ADJUSTING THE LIGHT PROPERLY.  R & R FMC CDU KEYBOARD, OPS NORMAL REF MM 34-61-01-400-801.
